MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM LOCKING SCREW SLEEVE; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 3.5MM LOCKING SCREW SLEEVE; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 323.053
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a procedure on (b)(6), 2021, there was a lot of resistance when inserting the drill guide.It did not fit well and after insertion it was very difficult to remove.No further information provided.This report is for one (1) 3.5mm locking screw sleeve.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.5MM LOCKING SCREW SLEEVE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11585580
Report Number8030965-2021-02413
Device Sequence Number2955390
Product Code FZX
UDI-Device Identifier07611819119963
UDI-Public(01)07611819119963
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number323.053
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1